# SDR VQIA201606030014

- Difficulty date: May 10, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Engine: Cfmint CFM565B4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 2458M04P01
- Part serial: FFFD2444
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED A NR 2 ENGINE FADEC B FAULT AT ENGINE START AND RETURN TO GATE.  THE ACFT WAS TAKEN OUT OF SERVICE AND TROUBLESHOT IAW TSM 73-20-81-810-893-A.  THE FAULT WAS CONFIRMED AND HE NR 2 ENGINE FADEC WAS REPLACED IAW AMM 73-21-60.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS.
